MathSciNet Relay Station
MathSciNet bibliographic data
MR2974358 34D08 (26A33 34A08)
Caponetto, Riccardo; Fazzino, Stefano A semi-analytical method for the computation of the Lyapunov exponents of fractional-order systems. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 1, 22–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement